Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Dealing With High Triglycerides And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

High Triglycerides from HIV medications

I have been on Sustiva for about 10 yrs now (epzicom for about 6) recent labs show my trigs around 330, cholesterol around 210, LDL 113....I eat like a horse, very low fat diet, hardly any red meat, alot of salmon, tilapia,ground turkey, alot...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...the risk of lipoatrophy and hyperlipidemia. So we have more questions than answers when dealing with the metabolic effects of HIV medications. Good luck! Read more »

High Triglycerides & HIV

Dr. Gallant: I have a question on high triglycerides related to HIV.Brief history, current CD4... Read more »

Fatty Liver High Triglycerides- WORRY???

HI! I just was told I have a fatty liver & high triglycerides. All other tests came back normal. ... Read more »
Articles
The Well Project

Hyperlipidemia and HIV/AIDS: High Cholesterol and Triglycerides

...can build up in your arteries (blood vessels),forming plaque. This buildup of plaque can lead to a heart attack or a stroke.High triglycerides can also increase your risk of getting pancreatitis (apainful inflammation of the pancreas). Some HIV+... Read more »
AIDS Treatment News

New Guidelines for Avoiding Heart Disease by Managing High Cholesterol, Triglycerides, or Related Problems in HIV

...Society of America (IDSA) released new guidelines for treating dyslipidemia (blood fat and some related disorders) in persons with HIV. These guidelines were prepared by a team of clinical scientists on the Cardiovascular Subcommittee of the AIDS... Read more »
The Body

HIV & Me: A Woman's Guide to Living With HIV: Step 7 - Choosing the Right HIV Treatment

...options How powerful a regimen it is What side effects a regimen can cause Other illnesses you may have (such as hepatitis C or high triglycerides), as these can affect which HIV medications are best for you Other medications you may need to... Read more »
The Body

The Body's "Ask the Experts" Forums, November 2, 2009

...late infection after the use of Bio-Alcamid (poly-Alkyl-Imide). How many years does the risk of this infection last?   High Triglycerides From HIV Medications? I have been on Sustiva (efavirenz, Stocrin) for about 10 years now (Epzicom... Read more »
Connect With Others

anybody?

Posted by TrueOptimist, 3 Replies
...I know there is a lot of people who are uneducated about HIV and think just because they drank out of the same cup as someone they are at "high risk" for contracting HIV.Trust me I know Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

easier to give up

Posted by borrowedtime, 6 Replies
i tested positive last may 2008 (got exposed february 2008). further found out that i have kidney disease (and advised to go on low sodium/potassium diet, 1500 mg/2000mg per day), type 2 diabetes, high cholesterol and triglycerides. with a... Read more »

World AIDS Day 2006: raising 'HIV/AIDS' Awareness

Posted by Anonymous
...World AIDS Day 2006: Raising 'HIV/AIDS' Awareness We urgently need to raise 'HIV/AIDS' Awareness to stop the epidemic spread of AIDS-related Myths, HIV-related Read more »